# SDR SWAA990720

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N129SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22340
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND BS 178 BULKHEAD CRACKED BELOW RADAR RT MOUNT, BL 0.  REPAIRED PER SRM.
